MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; coronary drug-eluting stent
Model Number H7493941824250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Enzyme Elevation (1838); Myocardial Infarction (1969)
Date of Event 05/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported elevated cardiac enzymes and myocardial infarction occurred.The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet medication other than aspirin (>= 72 hours).At the time of the procedure, the patient received heparin or other antithrombotic medication.The 2.75 mm x 28 mm target lesion located in the main branch of the proximal left anterior descending vessel (lad) was pretreated with three devices using the largest balloon diameter of 2.5 mm x 12 mm wolverine cutting balloon, semi-compliant balloon angioplasty catheter and non-compliant balloon angioplasty catheter resulting in 30% residual stenosis and timi flow of 3.The lesion was then successfully treated with the 2.75 mm x 32 mm synergy xd drug eluting stent achieving 0% residual stenosis with timi flow of 3.A balloon angioplasty catheter (ptca dilatation catheter) and a non-complaint balloon was used for post dilation as ancillary devices.The 2.5 mm x 20 mm target lesion located in the side branch of the 1st diagonal vessel was pretreated with three devices using the largest balloon diameter of 2.5 mm x 15 mm wolverine cutting balloon, semi-compliant balloon angioplasty catheter and non-compliant balloon angioplasty catheters resulting in 10% residual stenosis and timi flow of 3.The lesion was then successfully treated with the 2.5 mm x 24 mm synergy xd drug eluting stent achieving 0% residual stenosis with timi flow of 3.A 2.75 mm non-complaint balloon was used for post dilation as an ancillary device.At the 3-6-hour time interval post procedure the biomarkers revealed troponin i hs level of 29.44 ng/l (within reference range) and troponin t hs level of 34.90 ng/l (elevated from reference range).During the 18-24-hour post procedure lab draw, results demonstrated increase in the troponin i hs level to 796.36 ng/l (upper limit normal (uln): 47 ng/l) and more than five times increase in the troponin t hs level to 93.20 ng/l (upper limit normal (uln): 14 ng/l).The elevation met the criteria for myocardial infarction.The patient discharged from the hospital with the continuation of aspirin and started clopidogrel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed and confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: boston scientific has assigned an investigation conclusion code of adverse event related to patient condition based upon the information available.It was reported that elevated cardiac enzymes and myocardial infarction occurred.It is likely that the serious injury, illness or impairment was a result of the patients condition and medical history.The event of myocardial infarction is listed as a known adverse event associated with device use and elevated cardiac enzymes are a key indicator of a myocardial infarction.The product record review confirmed that this is not a new failure type, and the risk is anticipated.

Brand Name
SYNERGY? XD
Common Device Name
coronary drug-eluting stent
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50550334
Report Number2124215-2026-45882
Device Sequence Number10266388
Product Code NIQ
UDI-Device Identifier08714729980827
UDI-Public(01)08714729980827(17)280113(10)38398904
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941824250
Device Catalogue NumberH7493941824250
Device Lot Number0038398904
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale